# SDR SWAA2024112753518

- Difficulty date: October 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP BS 277 AT LEVEL STRINGER 10R AT PASSENGER CABIN 2024-672281<[01] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; DRAWING 141A8380 SHEET: 21 REV: - AND DWG 141A1110 SHEET: 18 REV: -. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; DRAWING 141A8380 SHEET: 21 REV: - AND DWG 141A1110 SHEET: 18 REV: -. SEE INDIVIDUAL SIGN OFFS BELOW  RII
